Lupus rash? Sunburn Normal?
Hi there. Just wondering if this is normal Lupus stuff going on or something else. I have what I would consider a common lupus rash on my chest, neck, face, etc. It was diagnosed by a biopsy, as Lupus and after some positive Lab test I was started on Plaquenil to get everything under control. After a few weeks on the Plaquenil I developed a different kind of rash. Looks like a red painful sunburn all over my back and stomach and thighs. And it itches!!! I also developed muscle and joint pain that interfered with daily activity. I thought it was side effects from the new medicine so I went back to Dr. He looked at it and said it was just the lupus progressing, that the plaquenil wasn't able to slow the progression down, and put me on Prednisone and Imuran. I really want to believe what my dr tells me, but I've only meet with him 3x and don't know him all that well. I'm worried it's a reaction and not the lupus. Has this happened to anyone else? Thanks